Alert archive / Colorado / Special Weather Statements in 2021

Special Weather Statement, NWS Pueblo, CO

July 4, 2021El Paso County, Colorado

NWS Pueblo, CO issued this special weather statement at Jul 4, 2021, 2:53 PM MDT for El Paso County, Colorado. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 4, 2021, 2:53 PM MDT (20:53 UTC)
Expired
Jul 4, 2021, 3:45 PM MDT
In force
52 min
Issued by
NWS Pueblo, CO

County El Paso County, CO

The radar

The Pueblo radar (KPUX), 58 km from the middle of the area, began a volume at 20:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 8.9 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2021-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 204 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2021-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
204 J/kg
Mixed-layer CIN
-314 J/kg
Mixed-layer LCL
2162 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

605 
WWUS85 KPUB 042053
SPSPUB

Special Weather Statement
National Weather Service Pueblo CO
253 PM MDT Sun Jul 4 2021
 
COZ084-085-042145-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
253 PM MDT Sun Jul 4 2021

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL EL PASO COUNTY UNTIL 345
PM MDT...

At 252 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from Colorado Springs to near Peterson AFB to near
Security-Widefield. Movement was east at 15 mph.

Half inch hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Eastern Colorado Springs, Fountain, Schriever AFB, Peterson AFB,
Falcon, Security-Widefield and Cimarron Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
east central Colorado.

LAT...LON 3901 10459 3887 10449 3868 10450 3867 10473
      3881 10472 3892 10477
TIME...MOT...LOC 2052Z 250DEG 15KT 3891 10470 3882 10466 3873 10467 

$$

MOORE

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Jul 4, 12:30 PM MDT, 2 hours 23 minutes earlier.

Area forecast discussion, Jul 4, 12:30 PM MDT, 2 hours 23 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1230 PM MDT Sun Jul 4 2021

.UPDATE...
Issued at 1226 PM MDT Sun Jul 4 2021

No real big change in thinking with the expected thunderstorms
across this area this afternoon, with the forecast generally on
track. However, with the expectation for higher coverage of storms
across the I-25 corridor, did increase pops from around mid
afternoon through early evening. Did also increase pops over the
far eastern plains later this afternoon into the evening, where
the potential for more robust development is a higher.

Easterly push of more moist air has occurred across the plains
and eastern mountains this morning, with dewpoints noting a slight
increase. This moist upslope flow is already helping to support
isolated shower and thunderstorm development over and near the
mountains. At this time, this development is not overly strong,
but are likely producing some periods of heavy rain. This
persistent moist upslope flow with the arrival of upstream mid
level energy will assist with an increase in coverage and
intensity of these storms. Should also see this development pull
away from the mountains and into parts of the I-25 corridor by
early to mid afternoon. Earlier morning forecast soundings of the
HRRR and RAP were showing the higher dewpoint air mixing out into
this afternoon, with instability significantly lowering. However,
observational trends along with other short term guidance is
hinting that the mixing will not be as prevalent as previously
thought. While the setup is not completely similar to yesterday,
this was the trend noted yesterday and think that will occur again
today. With this expectation, think higher MLCAPE values will be
in place by mid afternoon. The higher MLCAPE, high dewpoints,
steep mid/low level lapse rates, along with shear of 25-35 kt will
all support the threat of scattered strong to severe storms from
around mid afternoon into early to mid evening. The main risks
with these storms along the I-25 corridor will be 1 inch hail and
60 mph winds.

Development may linger by early to mid evening, as it drifts to
the east across the plains. If this occurs, any storm will have
the chance to remain strong to severe, especially as it moves into
an environment with much higher instability and shear. Additional
and separate thunderstorm will also be possible across the
eastern plains, especially closer to the CO and KS border, late
this afternoon into mid to late evening. Confidence is not too
high on the extent of this development, but it definitely remains
possible given the high dewpoint and instability axis in place.
This will be the location of highest concern for rather strong
storms and if a storm develops, will have the potential to produce
significant hail and damaging winds. Have increased wording in
the HWO to one and a half inch hail and wind gusts to 70 mph, but
could easily see a storm produce hail up to around two inches.

&&

.SHORT TERM...(Today and tonight)
Issued at 348 AM MDT Sun Jul 4 2021

An upper level high pressure center remains over the four corners
region, which will result in north-northwesterly flow aloft. A lee
trough/cyclone is expected to form over the southern plains,
tightening a low level moisture gradient over the plains. On the
eastern side of the moisture gradient will be CAPE values around
1500-2000 J/kg and on the western side of the gradient will be CAPE
values around and below 1000 J/kg. The main forecast challenge will
be where the dryline sets up. The current thoughts are for the
dryline to set-up over western Kansas, with 1000-1500 J/kg setting
up over our eastern border. The best chance at severe storms near
the Colorado-Kansas border will be around 4PM lasting though around
7PM. The strongest storms, if they develop, should be earlier in the
previously mentioned time period. With the latest guidance
suggesting slightly lower CAPE values over eastern plains, the main
risks will be 1-1.25" hail and wind gusts up to 60 mph. The lee
cyclone over Baca County may cause some interesting boundary
interactions as thunderstorms develop initially, which may cause an
isolated weak tornado due to enhanced low level shear, but the
likelihood is very low.

Over the western side of the lee cyclone, winds will be from the
north-northeast, a quasi-efficient orientation for upslope flow.
While dew points aren't quite as high over the adjacent plains as
they are near the Colorado-Kansas border, we are still expecting mid-
50 dew point air being advected towards the mountains. Cumulus will
begin to develop over the mountains at around 11am-12pm, with the
first cells developing over the eastern mountains around 2-3PM. CAMs
are suggesting that the brunt of the convection will be over the
Pikes Peak Region, the Wet Mountains, and the northern Sangre de
Cristo Mountains. While the storms are over those locations they may
form over the burn scars, with the most at risk scars being the
Junkins and Hayden Pass Burn Scars. Ensembles put, at most, around
1000 J/kg of CAPE over the mountains, with deterministic models such
as the NAM having higher values. So overall, scattered isolated
thunderstorms over the eastern mountains, which increases the risk
for flash flooding over burn scars, then the storms will propagate
to the southeast over El Paso, Pueblo, Huerfano, and Las Animas
Counties. Convection will be isolated over the rest of the mountains
and will have a difficult time sustaining themselves over the
mountain valleys.

High temperatures will be similar to yesterday with values in the
low to mid 90s over the plains, the mid to upper 80s over the
mountain valleys, and the mid 70s over the Lake and Teller Counties.
Low temperatures tonight will be in the low to mid 60s over the
plains and the upper 40s to low 50s over the mountain valleys and
Teller County.

.LONG TERM...(Monday through Saturday)
Issued at 348 AM MDT Sun Jul 4 2021

...Best chance of precip this period will be Tuesday, then drying
out and getting hotter for the rest of the week, then cooling off a
bit for next weekend...

500 MB ridge will dominate over the greater 4 corners region during
this long term forecast period. This ridge will push west a bit on
Tuesday, allowing for NW flow to develop at mid levels, and this in
turn will allow for a weak front to move down the plains on this
day. Likewise, Tuesday will be our best chance of showers and storms
over the region, especially during the Tuesday afternoon and evening
time periods. Some of this rainfall Tuesday may be heavy per latest
WPC excessive rainfall forecast.

By later in the week. ensemble guidance shows the ridge building
back to the east, and this will allow temperatures to warm up
considerably. At this time the hottest days appear to be
Thursday/Friday as temps may push to around 100F over the lower Ark
Rvr Valley area. Additionally, precip chances over the region will
drop off significantly, with only isolated showers and storms over
the higher terrain.

The mid level ridge is then forecast to once again build westward by
next weekend, and this may allow another weak front to come down the
plains by early next weekend with increasing precip chances over the
region once again. \/Hodanish

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 1135 AM MDT Sun Jul 4 2021

VFR and mainly dry conditions are expected for ALS, however,
thunderstorm chances have increased across both COS and PUB this
afternoon into early evening and have trended the TAFs in this
direction. Should see isolated development across the mountains
early this afternoon with development then quickly pushing east
towards COS and PUB by mid afternoon. Storms are then expected to
persist and possibly increase in coverage for the remainder of the
afternoon and into early to mid evening, before diminishing across
the TAF sites. Did only add a tempo group at this time, but could
see the need for more prevailing thunder in the TAFs.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...RODRIGUEZ
SHORT TERM...SKELLY
LONG TERM...HODANISH
AVIATION...RODRIGUEZ
Hazardous weather outlook, Jul 4, 11:47 AM MDT, 3 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1147 AM MDT Sun Jul 4 2021

COZ058>089-093>099-051800-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1147 AM MDT Sun Jul 4 2021

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Scattered thunderstorms are expected over southern Colorado from
early this afternoon and lasting through mid to late evening.
Strong to severe storms are possible along the I-25 corridor from
around mid afternoon through early to mid evening, with the main
risks being 1 inch hail and 60 mph winds. Severe thunderstorms
are possible near the Kansas border after 4PM with the main risks
being one and a half inch hail and 70 mph winds. There is a very
low end chance for an isolated weak tornado in this location.

Flash flooding is possible over the Spring, Decker, Junkins, and
Hayden Pass burn scars, as well as the Chalk Cliffs if a heavy rain
producing thunderstorm develops over one of those areas.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

For Monday, scattered showers and thunderstorms will be possible
across the region.

For Tuesday, thunderstorms will be more widespread and some of the
storms will be capable of producing strong gusty winds and hail.
Locally heavy rain will also be possible.

From Wednesday into Friday, thunderstorms will be more isolated,
and will occur mainly over the mountains. Gusty winds will be the
primary concern.

On Saturday, Thunderstorm coverage will increase once again and
the storms could be strong and produce locally heavy rain.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be possible over all of south central and southeast Colorado this
afternoon and evening.

RODRIGUEZ

In the hours before

Special weather statement, Jul 4, 1:50 PM MDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Pueblo CO
150 PM MDT Sun Jul 4 2021

COZ076-077-081-083-042030-
Western/Central Fremont County Below 8500 Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
Northwestern Fremont County  Above 8500Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
150 PM MDT Sun Jul 4 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FREMONT AND SOUTH
CENTRAL TELLER COUNTIES UNTIL 230 PM MDT...

At 150 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Victor, or 26 miles southwest of Colorado Springs,
moving south at 15 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Royal Gorge and Canon City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

&&

LAT...LON 3869 10537 3869 10517 3851 10504 3845 10533
TIME...MOT...LOC 1950Z 345DEG 11KT 3863 10523

MOORE
Special weather statement, Jul 4, 2:01 PM MDT, 52 minutes before
Special Weather Statement
National Weather Service Pueblo CO
201 PM MDT Sun Jul 4 2021

COZ081-085-042030-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
201 PM MDT Sun Jul 4 2021

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL EL PASO COUNTY UNTIL
230 PM MDT...

At 200 PM MDT, Doppler radar was tracking a strong thunderstorm over
southwestern Colorado Springs. This storm was nearly stationary.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Southwestern Colorado Springs, Fountain, Fort Carson, Stratmoor,
Security and Security-Widefield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

&&

LAT...LON 3880 10489 3882 10478 3872 10470 3868 10488
TIME...MOT...LOC 2000Z 338DEG 4KT 3878 10483

MOORE
Special weather statement, Jul 4, 2:12 PM MDT, 41 minutes before
Special Weather Statement
National Weather Service Pueblo CO
212 PM MDT Sun Jul 4 2021

COZ085-042045-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
212 PM MDT Sun Jul 4 2021

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL EL PASO COUNTY UNTIL
245 PM MDT...

At 212 PM MDT, Doppler radar was tracking a strong thunderstorm over
western Colorado Springs, moving southeast at 5 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Colorado Springs, Cimarron Hills and Stratmoor.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

&&

LAT...LON 3886 10486 3891 10481 3888 10469 3878 10479
TIME...MOT...LOC 2012Z 313DEG 5KT 3887 10481

MOORE
Special weather statement, Jul 4, 2:17 PM MDT, 36 minutes before
Special Weather Statement
National Weather Service Pueblo CO
217 PM MDT Sun Jul 4 2021

COZ081-084-042100-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
217 PM MDT Sun Jul 4 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN EL PASO COUNTY UNTIL
300 PM MDT...

At 217 PM MDT, Doppler radar was tracking a strong thunderstorm over
Monument, or 16 miles north of Colorado Springs, moving south at 5
mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Monument, Air Force Academy and Gleneagle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

&&

LAT...LON 3909 10495 3911 10482 3901 10472 3896 10493
TIME...MOT...LOC 2017Z 338DEG 6KT 3907 10488

MOORE
Special weather statement, Jul 4, 2:48 PM MDT, 5 minutes before
Special Weather Statement
National Weather Service Pueblo CO
248 PM MDT Sun Jul 4 2021

COZ084-085-042130-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
248 PM MDT Sun Jul 4 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL EL PASO COUNTY
UNTIL 330 PM MDT...

At 248 PM MDT, Doppler radar was tracking a strong thunderstorm near
Gleneagle, or 18 miles north of Colorado Springs, moving southeast at
10 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Northern Colorado Springs, Monument, Black Forest and Gleneagle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
east central Colorado.

LAT...LON 3907 10454 3893 10477 3912 10487 3913 10485
      3913 10463
TIME...MOT...LOC 2048Z 321DEG 10KT 3910 10478

MOORE
Special weather statement, Jul 4, 2:53 PM MDT, 0 minutes before
Special Weather Statement
National Weather Service Pueblo CO
253 PM MDT Sun Jul 4 2021

COZ084-085-042145-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
253 PM MDT Sun Jul 4 2021

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL EL PASO COUNTY UNTIL 345
PM MDT...

At 252 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from Colorado Springs to near Peterson AFB to near
Security-Widefield. Movement was east at 15 mph.

Half inch hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Eastern Colorado Springs, Fountain, Schriever AFB, Peterson AFB,
Falcon, Security-Widefield and Cimarron Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
east central Colorado.

LAT...LON 3901 10459 3887 10449 3868 10450 3867 10473
      3881 10472 3892 10477
TIME...MOT...LOC 2052Z 250DEG 15KT 3891 10470 3882 10466 3873 10467

MOORE

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 6:13 PM MDTSevere Thunderstorm WarningPUBEl Paso32 min
Jul 3, 6:15 PM MDTSpecial Weather StatementPUBHuerfano45 min
Jul 3, 6:20 PM MDTSpecial Weather StatementPUBBent25 min
Jul 3, 6:29 PM MDTFlash Flood WarningPUBEl Paso94 min
Jul 3, 6:59 PM MDTSpecial Weather StatementPUB31 min
Jul 3, 7:29 PM MDTSpecial Weather StatementPUB31 min
Jul 3, 7:53 PM MDTSpecial Weather StatementPUBKiowa37 min
Jul 3, 8:30 PM MDTSpecial Weather StatementPUBKiowa45 min
Jul 3, 9:07 PM MDTSevere Thunderstorm WarningPUBBent, Kiowa38 min
Jul 3, 9:42 PM MDTSpecial Weather StatementPUBBent, Prowers33 min
Jul 3, 10:46 PM MDTSevere Thunderstorm WarningPUBBaca, Bent, Prowers29 min
Jul 3, 11:13 PM MDTSpecial Weather StatementPUBBaca47 min
Jul 3, 11:56 PM MDTSpecial Weather StatementPUBBaca34 min
Jul 4, 12:34 AM MDTSpecial Weather StatementPUBBaca41 min
Jul 4, 1:36 PM MDTSpecial Weather StatementPUBTeller24 min
Jul 4, 1:50 PM MDTSpecial Weather StatementPUBFremont40 min
Jul 4, 2:01 PM MDTSpecial Weather StatementPUBEl Paso29 min
Jul 4, 2:12 PM MDTSpecial Weather StatementPUBEl Paso33 min
Jul 4, 2:17 PM MDTSpecial Weather StatementPUBDouglas43 min
Jul 4, 2:26 PM MDTSevere Thunderstorm WarningPUBEl Paso34 min
Jul 4, 2:48 PM MDTSpecial Weather StatementPUBEl Paso42 min
Jul 4, 3:37 PM MDTSpecial Weather StatementPUBCuster38 min
Jul 4, 3:45 PM MDTSpecial Weather StatementPUBFremont45 min
Jul 4, 3:48 PM MDTSpecial Weather StatementPUBEl Paso42 min
Jul 4, 3:57 PM MDTSpecial Weather StatementPUBHuerfano33 min
Jul 4, 4:06 PM MDTSpecial Weather StatementPUBCuster24 min
Jul 4, 4:17 PM MDTSpecial Weather StatementPUBElbert28 min
Jul 4, 4:33 PM MDTSpecial Weather StatementPUBHuerfano27 min
Jul 4, 4:36 PM MDTSpecial Weather StatementPUBCrowley24 min
Jul 4, 4:38 PM MDTSpecial Weather StatementPUBHuerfano37 min
Jul 4, 4:49 PM MDTSpecial Weather StatementPUBChaffee26 min
Jul 4, 4:57 PM MDTFlash Flood Warning Considerable damage threatPUBCuster, Pueblo2 hr
Jul 4, 4:59 PM MDTSevere Thunderstorm WarningPUBCrowley46 min
Jul 4, 5:11 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero36 min
Jul 4, 5:17 PM MDTSpecial Weather StatementPUB28 min
Jul 4, 5:20 PM MDTSpecial Weather StatementPUBHuerfano25 min
Jul 4, 5:26 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero22 min
Jul 4, 5:27 PM MDTSevere Thunderstorm WarningPUBCrowley, Kiowa33 min
Jul 4, 5:29 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas31 min
Jul 4, 5:31 PM MDTSevere Thunderstorm WarningPUBBaca29 min
Jul 4, 5:47 PM MDTSpecial Weather StatementPUBTeller43 min
Jul 4, 5:57 PM MDTSevere Thunderstorm WarningPUBBaca48 min

Nearby

Special Weather Statements in Colorado, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.